Uniform convergence of spectral expansions in the root vectors of
Doklady Akademii Nauk, Tome 301 (1988) no. 1, pp. 35-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_301_1_a6,
author = {Ya. Sh. Salimov},
title = {Uniform convergence of spectral expansions in the root vectors of},
journal = {Doklady Akademii Nauk},
pages = {35--37},
year = {1988},
volume = {301},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_301_1_a6/}
}
Ya. Sh. Salimov. Uniform convergence of spectral expansions in the root vectors of. Doklady Akademii Nauk, Tome 301 (1988) no. 1, pp. 35-37. http://geodesic.mathdoc.fr/item/DAN_1988_301_1_a6/